American Journal of Computational Mathematics

Vol.3 No.1A(2013), Paper ID 30871, 5 pages

DOI:10.4236/ajcm.2013.31A005

 

Overlapping Nonmatching Grid Method for the Ergodic Control Quasi Variational Inequalities

 

H. Mécheri, S. Saadi

 

Department of Mathematics, Badji Mokhtar University, Annaba, Algeria
Department of Mathematics, Badji Mokhtar University, Annaba, Algeria

 

Copyright © 2013 H. Mécheri, S. Saadi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


H. Mécheri and S. Saadi, "Overlapping Nonmatching Grid Method for the Ergodic Control Quasi Variational Inequalities," American Journal of Computational Mathematics, Vol. 3 No. 1A, 2013, pp. 27-31. doi: 10.4236/ajcm.2013.31A005.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.